# SDR DALA1015076704

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 35,668 hours, 13,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT AT ROW 5C INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
